# SDR USAA2009031990630

- Difficulty date: March 16, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 27,793 hours, 9,971 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Gasket
- Part number: J219P03
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 789 LGA-CLT - RETURN TO FIELD - LGA ATC TOWER REPORTED BLACK SMOKE FROM NR 2 ENGINE ON TAKEOFF.  CREW HAD NO COCKPIT INDICATIONS OF ANY PROBLEM.  NO EMERGENCY WAS DECLARED.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE FOUND LEAKING GASKET AND REPLACED PER AIRBUS MAINTENANCE MANUAL 73-21-10-000-002.
